Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The $q$-regularity of lattice point paths in $R^n$


Author: Jerome L. Paul
Journal: Bull. Amer. Math. Soc. 81 (1975), 492-494
MSC (1970): Primary 05B99, 10E99
Addendum, The $q$-regularity of lattice point paths in $R^n$: Bull. Amer. Math. Soc., Volume 81, Number 6 (1975), 1136--1136
MathSciNet review: 0366679
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 05B99, 10E99

Retrieve articles in all journals with MSC (1970): 05B99, 10E99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1975-13795-5